# SDR FDEA201105101793

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- Aircraft time: 28,732 hours, 19,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6521630250
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD  FOREFLAP OUTBD LOWER L/E GOUGED. CUT OUT DAMAGED SKIN IAW SRM 57-30-4 FIG 1.  FABRICATED AND INSTALLED REPAIR   DOUBLER IAW SRM 57-50-4 FIG 1 REV 103  AND  EA 7-5750-136765
